# SDR DALA2024070506816

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 75,499 hours, 29,044 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: L2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 6712 2L DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM DOOR MECHANISM AND DOOR ARMS OK NOW. REF B757 AMM 52-11. (5822844)
